Title of article
Extensions of Regular Rings
Author/Authors
Safari Sabet، SH. A. نويسنده Department of Mathematics, Central Tehran Branch, Islamic Azad University, Tehran, Iran. , , Farmani، M. نويسنده Young Researchers and Elite Club, Roudehen Branch, Islamic Azad University, Roudehen, Iran. ,
Issue Information
فصلنامه با شماره پیاپی 0 سال 2016
Pages
7
From page
331
To page
337
Abstract
فرض كنيدR يك حلقه شركتپذير با عنصر هماني باشد. يك عنصرx?R?ZG-منظم ناميده مي شود اگر يك عنصرr?R وg?G وn?Z موجود باشد به طوري كه x^ng=x^ng rx^ng. يك حلقه ZG-منظمناميده مي شود اگر هر عنصر آن ZG-منظمباشد. در اين مقاله ما حلقه هاي ZG-منظم (قوياً ZG-منظم ) را بررسي كرديم. علاوه بر آن? اين مقاله شامل يك بحث مختصري راجع به ZG-منظم بودن گروه حلقه ها مي باشد.
Abstract
Let R be an associative ring with identity. An element x ? R is called ZG-regular (resp. strongly
ZG-regular) if there exist g ? G, n ? Z and r ? R such that xng = xngrxng (resp. xng = x(n+1)g).
A ring R is called ZG-regular (resp. strongly ZG-regular) if every element of R is ZG-regular (resp.
strongly ZG-regular). In this paper, we characterize ZG-regular (resp. strongly ZG-regular) rings.
Furthermore, this paper includes a brief discussion of ZG-regularity in group rings.
Journal title
International Journal of Industrial Mathematics(IJIM)
Serial Year
2016
Journal title
International Journal of Industrial Mathematics(IJIM)
Record number
2395577
Link To Document